Descriptive epidemiology of intestinal helminth parasites from stray cat populations in Qatar. / Abu-Madi, M. A.; Pal, P.; Al-Thani, A.; Lewis, J. W.

In: Journal of Helminthology, Vol. 82, No. 1, 01.03.2008, p. 59-68.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)59-68
Number of pages10
JournalJournal of Helminthology
Issue number1
Publication statusPublished - 1 Mar 2008
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 24094396